# SDR CALA2025091608958

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 75,549 hours, 32,623 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Part number: D31516617
- Part serial: A8723
- Condition: Deployed
- Location: Zone 800
- Part time: 721,071 hours, 710,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE DEPLOYED.  REPLACED DOOR 1L SLIDE.  REF AMM 25-62-44-400-006-A.  REPLACED DIAPHRAGM IN THE PERCUSSION MECHANISM.  REF AMM 52-10-00-610-001-A.  CHARGED THE EMERGENCY OPERATION CYLINDER. REF AMM 52-10-00-614-001-A.   ALL OPS CHECK GOOD.   AMM 25-62-44/401 CONFIG
